# SDR SWAA110086

- Difficulty date: January 5, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 47,285 hours, 38,284 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603202A
- Part serial: PA928
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  2HC2 CHECK, FOUND RT WING NR 4 SLAT INBOARD T/E WEDGE DELAMINATED.  REMOVED AND REPLACED NR 4 SLAT PER MM.
